# SDR F3LA200100106

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 59,676 hours, 29,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CRACK IN L-2 DOOR CUTOUT, LOWER FWD CORNER, BS 947.5, S-18L, APPROXIMATELY 3.5 INCHES LONG.  REPAIRED CRACK PER SRM 53-30-3, FIGURE 24.
